# SDR SWAA2022102865533

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 35,908 hours, 16,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Zn 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING EMERGENCY EXIT ASILE SIGN OPENED / [01] SECURED WING ASILE EMERGENCY SIGN COVER IAW AMM 33-51-00.
